Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 80-84
DOI: 10.12691/tjant-2-3-5
Open AccessArticle

On an Inequality of Ostrowski Type via Variant of Pompeiu's Mean Value Theorem

Mehmet Zeki SARIKAYA1, and Hüseyin BUDAK1

1Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey

Pub. Date: June 29, 2014

Cite this paper:
Mehmet Zeki SARIKAYA and Hüseyin BUDAK. On an Inequality of Ostrowski Type via Variant of Pompeiu's Mean Value Theorem. Turkish Journal of Analysis and Number Theory. 2014; 2(3):80-84. doi: 10.12691/tjant-2-3-5

Abstract

The main of this paper is to establish an Ostrowski type inequality for two variables functions by using a mean value theorem.

Keywords:
Ostrowski inequality Pompeiu's mean value theorem

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  A. M. Acu, A. Babos and F. D. Sofonea, The mean value theorems and inequalities of Ostrowski type. Sci. Stud. Res. Ser. Math. Inform. 21 (2011), no. 1, 5-16.
 
[2]  S.S. Dragomir, An inequality of Ostrowski type via Pompeiu's mean value theorem, J. of Inequal. in Pure and Appl. Math., 6(3) (2005), Art. 83.
 
[3]  I. Muntean, Extensions of some mean value theorems, Babes-Bolyai University, Faculty of Mathematics, Research Seminars on Mathematical Analysis, Preprint Nr. 7, 1991, 7-24.
 
[4]  P.P Pecaric and S. Ungar, On an inequality of Ostrowski type, J. of Inequal. in Pure and Appl. Math., 7(4) (2006), Art. 151.
 
[5]  E. C. Popa, An inequality of Ostrowski type via a mean value theorem, General Mathematics Vol. 15, No. 1, 2007, 93-100.
 
[6]  D. Pompeiu, Sur une proposition analogue au théorème des accroissements finis, Mathematica (Cluj, Romania), 22 (1946), 143-146.
 
[7]  A. Ostrowski, Uber die Absolutabweichung einer differentierbaren Funktionen von ihrem Integralmittelwert, Comment. Math. Helv., 10(1938), 226-227.
 
[8]  F. Ahmad, N. A. Mir and M.Z. Sarikaya, An inequality of Ostrowski type via variant of Pompeiu's mean value theorem, J. Basic. Appl. Sci. Res., 4(4)204-211, 2014.